Rotonless solutions in the Poincaré gauge theory of gravitation

Ming Quey Chen, De Ching Chern, Rue-Ron Hsu, Wai Bong Yeung

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

In searching for rotonless solutions to the full equations of the Poincaré gauge theory of gravitation under spherically symmetric conditions, we found a unique set of lagrangians for the theory in which the absence of rotons will give the Schwarzschild metric as the only possible metric solution to the field equations.

Original languageEnglish
Pages (from-to)239-242
Number of pages4
JournalPhysics Letters A
Volume111
Issue number5
DOIs
Publication statusPublished - 1985 Sep 16

All Science Journal Classification (ASJC) codes

  • Physics and Astronomy(all)

Fingerprint Dive into the research topics of 'Rotonless solutions in the Poincaré gauge theory of gravitation'. Together they form a unique fingerprint.

Cite this